# SDR QXEA200800377

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,765 hours, 34,436 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SEA - AFTER TAKEOFF, TRIED TO RAISE THE GEAR AND THE GEAR DOOR LIGHTS WERE STILL ILLUMINATED ALONG WITH THE LEFT AND RIGHT UNSAFE LIGHTS.  A LOUD FLAPPING SOUND WAS HEARD.  VISUAL INSPECTION SHOWED THE GEAR TO STILL BE DOWN.  CYCLED THE GEAR AND PROBLEM REMAINED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  TRASH BAGS AROUND THE ALTERNATE EXTENSION RELEASE DOOR CAUSED INTERFERENCE.  ENSURED THAT THE ALTERNATE EXTENSION DOOR WAS COMPLETELY CLOSED.  OPERATIONAL CHECKS GOOD NO PARTS REPLACED.
